This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Hi, my doctor's office is closed for the weekend, therefore I'm unsure of what to do right now. I had my very first abnormal pap result come back a few days ago [have been tested yearly for 4 years] with a high-risk result. I was also on the last day of my period.
I have been having irregular bleeding after rough sex for the past month [I am on the pill] which I originally attributed to my recent job loss. My boyfriend is now out of town and I have been without sex for almost a week and the bleeding has stopped. However, this morning I woke up with extremely swollen tonsils with two large reddish/purple scabs on them. I can feel the scabs and it is hard to swallow.. I have a colposcopy in a few days, should I just wait until then to deal with the scabbing throat? Or should I see a doctor other than my gynecologist for this? I suppose it should be known that I've had a small extremely itchy scab on my leg since all of this began a month ago as well. Is it possible this is all just shingles/zoster? [My father gets shingles often and I never had chicken pox- just the vaccine] Is it possible for zoster to cause an abnormal pap?
I don't have a lot of income to waste on numerous doctor's visits so I thought I'd give this a try, thanks in advance for your help!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.